Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Black stools with red dots. Normal CT scan and ultrasound. Should I get colonoscopy done?

Hi doctor, I have been having some abdominal problems in the past 3-4 months and see some unusual stool colours including dark brown/black coloured stools and red dots on them. CT scans and Ultra sound results of KUB are normal. Should i go for colonoscopy/Gaestroscopy? I also get lots of burps and sounds from the stomach .
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Pathologist and Microbiologist 's  Response
hi there, dark brown/black coloured stools could be due to gastric bleeding, or due to increased stercobilinogen. You will need to get a stool for occult blood done and if it is positive then a gastroscopy to rule out bleeding gastric ulcer or any other cause of bleeding in the upper GI tract can be evaluated.........flatulance could be one of the symptoms of gastritis and so evaluating for the same will be appropriate. Tke care.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor